Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

DIFFERENTIAL INCLUSIONS WITH INTERNAL AND EXTERNAL DISTURBANCES

Annotation

The conditions are formulated, under which the intersection of closures in the space of continuous functions of δ-solutions of different inclusions, the right part of which satisfies Karateodory` conditions, coincides with the set of 'convex' differential inclusion solutions.

Full-text in one file

Download

UDC

УДК 517.9

Pages

394-400

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.